# SDR SWAA2021081012386

- Difficulty date: August 27, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS935 RBL13 WL176. / REMOVED AND REPLACED ACB TRACK TIEDOWN SECTION BETWEEN BS 887-947.5 RBL13 WL176 PER SRM 51-40-02 AND DWG # 147A7500 REV:-.
